# SDR 0202889876

- Difficulty date: September 12, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- Aircraft time: 54,541 hours, 51,026 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 39613011
- Part serial: 02369
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B

## Discrepancy

DURING CRUISE AT FL330, THE MASTER WARNING AND RED CABIN PRESSURE LIGHTS ILLUMINATED AND CABIN PRESSURE INDICATED 1000 FEET.  COMPLIED WITH COM PROCEDURES.  AIRCRAFT DESCENDED TO 10,000 FEET BUT CREW COULD NOT CONTROL THE CABIN PRESSURE.  MASKS DEPLOYED AUTOMATICALLY PRIOR TO DESCENT.  FLIGHT LANDED AT DTW WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT FLOW CONTROL VALVE.  OPERATIONAL CHECK OK.
